# SDR GTIA020835

- Difficulty date: July 13, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT ACCESSORY COMP GOUGE ON LONGERON 22L FLANGE, STATION 1380.  FABRICATED REPAIR DOUBLER, INSTALLED DOUBLER.  (M)
